Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Xeloda

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-14-2009, 08:55 AM
NardK NardK is offline
Junior Member
 
Join Date: Jan 2009
Location: South Orange County, California
Posts: 1
Post Just started XELODA

~~~ HELLO IDDB COMMUNITY ~~~


Just started a regiment of three drugs ~

...including Avastin (IV) and XELODA, pills. I have to look around and find the name of the other IV drug. About 6 hours on my first visit. Was shaking all over the place: (couldn't hold a 1/2 cup of coffee before infusion began because of apprehension.) But within an hour I was calmed down and it wasn't at all bad. No side-effects so far except.... that I had the reverse side-effects of XELODA. Supposedly you can get faint, or weak, or sleepy, etc etc. But I got HYPER. Twas great!!! Felt like 22 years old all over again. Ready to talk to every neighbor on the street and find out their life's histories. Party time if I could find one. Came up with a screen play for a Sci-Fi movie which I related to a writer/teacher friend on the phone. Maybe this is a fluke.

Tomorrow I meet with my regular Doctor and will find out what's happening so far. Cancer was removed via surgery from rectal and colon. But it moved up to the liver and there are altogether four small spots on the lobes. If there had been a liver surgeon present during the operation, they likely would have lasered it away. But no show that time of surgery. The Doc says Avastin will knock it out along with XELODA. XELODA turns into something like the 5FU drug, or turns into the 5FU drug itself. Have to read up on it all.

Good chance for full recovery during the year.

Last edited by NardK; 01-14-2009 at 09:02 AM. Reason: spacing, italics, edit wording
Reply With Quote
Reply

Bookmarks

Tags
colon cancer, liver cancer, movie screenplay, rectal cancer, xeloda

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:41 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.